Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Regularity and positional games


Authors: A. W. Hales and R. I. Jewett
Journal: Trans. Amer. Math. Soc. 106 (1963), 222-229
MSC: Primary 05.55
MathSciNet review: 0143712
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05.55

Retrieve articles in all journals with MSC: 05.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1963-0143712-1
Article copyright: © Copyright 1963 American Mathematical Society